# SDR AALA202112213314

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 2,253 hours, 945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING LOOSE AT SEAT 26A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
